Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 13, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 23, 2013, 2:54 PM EDT. It took effect at Mar 24, 2013, 11:00 AM EDT. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2013, 2:54 PM EDT (18:54 UTC)
- In effect from
- Mar 24, 2013, 11:00 AM EDT
- Expired
- Mar 27, 2013, 4:00 AM EDT
- In force
- 65 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
162 WHUS72 KMLB 231854 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 254 PM EDT SAT MAR 23 2013 AMZ550-552-570-572-575-250800- /O.NEW.KMLB.SC.Y.0013.130324T1500Z-130326T1200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 254 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 8 AM EDT TUESDAY. * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS BY LATE SUNDAY MORNING...CONTINUING INTO TUESDAY MORNING. SEAS BUILDING TO 4 TO 5 FEET NEARSHORE AND 5 TO 7 FEET OFFSHORE. THE OFFSHORE WIND COMPONENT WILL GENERATE ROUGH SEAS WITH DOMINANT PERIODS AT OR BELOW 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-250800- /O.NEW.KMLB.SC.Y.0013.130324T1500Z-130325T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 254 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 4 AM EDT MONDAY. * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS BY LATE SUNDAY MORNING...CONTINUING INTO EARLY MONDAY MORNING. SEAS BUILDING TO 4 TO 5 FEET NEARSHORE AND 5 TO 6 FEET OFFSHORE. THE OFFSHORE WIND COMPONENT WILL GENERATE ROUGH SEAS WITH DOMINANT PERIODS AT OR BELOW 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
482 WHUS72 KMLB 242034 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 434 PM EDT SUN MAR 24 2013 AMZ550-552-570-572-575-252100- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-130326T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 434 PM EDT SUN MAR 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY... * WINDS AND SEAS...WESTERLY WINDS AROUND 20 KNOTS WILL BECOME NORTHWEST TONIGHT INTO MONDAY. SEAS WILL BUILD TO 5 TO 7 FEET OR GREATER. THE OFFSHORE WIND COMPONENT WILL GENERATE ROUGH SEAS WITH DOMINANT PERIODS AT OR BELOW 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-250800- /O.CON.KMLB.SC.Y.0013.000000T0000Z-130325T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 434 PM EDT SUN MAR 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS AND SEAS...WEST WINDS TO NEAR 20 KNOTS WILL BECOME NORTHWEST LATE TONIGHT AND MONDAY. THE OFFSHORE WIND COMPONENT WILL GENERATE ROUGH SEAS WITH DOMINANT PERIODS AT OR BELOW 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
895 WHUS72 KMLB 250826 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 426 AM EDT MON MAR 25 2013 AMZ555-250930- /O.EXP.KMLB.SC.Y.0013.000000T0000Z-130325T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 426 AM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS WILL REMAIN AROUND 15 KNOTS OUT OF THE NORTHWEST TODAY AND SMALL CRAFT SHOULD STILL EXERCISE CAUTION. $$ AMZ550-552-570-572-575-251630- /O.CON.KMLB.SC.Y.0013.000000T0000Z-130326T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 426 AM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... * WINDS AND SEAS...WESTERLY WINDS AROUND 20 KNOTS WILL BECOME NORTHWEST TONIGHT INTO MONDAY. SEAS WILL BUILD TO 5 TO 7 FEET OR GREATER. THE OFFSHORE WIND COMPONENT WILL GENERATE ROUGH SEAS WITH DOMINANT PERIODS AT OR BELOW 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BOWEN
104 WHUS72 KMLB 250843 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 443 AM EDT MON MAR 25 2013 AMZ550-552-570-572-575-262100- /O.CON.KMLB.SC.Y.0013.000000T0000Z-130326T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 443 AM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... * WINDS AND SEAS...WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT AND REMAIN AROUND 20 KNOTS. SEAS WILL BUILD TO 5 TO 7 FEET OR GREATER. THE OFFSHORE WIND COMPONENT WILL GENERATE ROUGH SEAS WITH DOMINANT PERIODS AT OR BELOW 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BOWEN
453 WHUS72 KMLB 251952 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 352 PM EDT MON MAR 25 2013 AMZ555-262000- /O.EXB.KMLB.SC.Y.0013.130326T0300Z-130326T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 352 PM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT TUESDAY. * WINDS AND SEAS...WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT AND REMAIN AROUND 20 KNOTS. SEAS WILL BUILD TO 5 TO 7 FEET OR GREATER. THE OFFSHORE WIND COMPONENT WILL GENERATE ROUGH SEAS WITH DOMINANT PERIODS AT OR BELOW 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-570-572-575-262000- /O.CON.KMLB.SC.Y.0013.000000T0000Z-130326T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 352 PM EDT MON MAR 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... * WINDS AND SEAS...WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT AND REMAIN AROUND 20 KNOTS. SEAS WILL BUILD TO 5 TO 7 FEET OR GREATER. THE OFFSHORE WIND COMPONENT WILL GENERATE ROUGH SEAS WITH DOMINANT PERIODS AT OR BELOW 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
813 WHUS72 KMLB 260805 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 405 AM EDT TUE MAR 26 2013 AMZ570-572-575-262100- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-130327T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 405 AM EDT TUE MAR 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS WILL CONTINUE OFFSHORE AROUND 20 TO 25 KNOTS...PRODUCING CHOPPY SEAS UP TO 7 TO 8 FEET INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-262100- /O.CON.KMLB.SC.Y.0013.000000T0000Z-130326T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 405 AM EDT TUE MAR 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS WILL REMAIN AROUND 20 KNOTS TODAY...GRADUALLY DECREASING TO 15 TO 20 KNOTS LATE THIS AFTERNOON INTO TONIGHT. THESE WINDS WILL PRODUCE CHOPPY SEAS UP TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
821 WHUS72 KMLB 261941 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 341 PM EDT TUE MAR 26 2013 AMZ550-552-555-270000- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-130327T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 341 PM EDT TUE MAR 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS THIS EVENING WILL GRADUALLY DIMINISH TO 15 TO 20 KNOTS LATE IN THE EVENING AND OVERNIGHT. THESE WINDS WILL PRODUCE CHOPPY SEAS UP TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-270800- /O.CON.KMLB.SC.Y.0013.000000T0000Z-130327T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 341 PM EDT TUE MAR 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS WILL CONTINUE OFFSHORE AROUND 20 KNOTS THROUGH LATE TONIGHT...PRODUCING CHOPPY SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
366 WHUS72 KMLB 270024 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 824 PM EDT TUE MAR 26 2013 AMZ550-552-555-270130- /O.EXP.KMLB.SC.Y.0013.000000T0000Z-130327T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 824 PM EDT TUE MAR 26 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS AND SEAS HAVE DECREASED BELOW SMALL CRAFT ADVISORY THRESHOLDS OF 20 KNOTS AND 7 FEET. $$ AMZ570-572-575-270800- /O.CON.KMLB.SC.Y.0013.000000T0000Z-130327T0800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 824 PM EDT TUE MAR 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS WILL CONTINUE OFFSHORE AROUND 20 KNOTS THROUGH LATE TONIGHT...PRODUCING CHOPPY SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
658 WHUS72 KMLB 270829 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 429 AM EDT WED MAR 27 2013 AMZ570-572-575-271500- /O.EXP.KMLB.SC.Y.0013.000000T0000Z-130327T0800Z/ /O.NEW.KMLB.SC.Y.0014.130327T0829Z-130327T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 429 AM EDT WED MAR 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING FOR THE GULF STREAM... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS AND SEAS UP TO 7 FEET IN THE GULF STREAM. NORTH WINDS ARE FORECAST TO DECREASE TO 10 TO 15 KNOTS THIS AFTERNOON BUT CONDITIONS WILL REMAIN UNFAVORABLE IN THE GULF STREAM INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-271500- /O.NEW.KMLB.SC.Y.0014.130327T0829Z-130327T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 429 AM EDT WED MAR 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING FOR THE GULF STREAM... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS AND SEAS UP TO 7 FEET IN THE GULF STREAM. NORTH WINDS ARE FORECAST TO DECREASE TO 10 TO 15 KNOTS THIS AFTERNOON BUT CONDITIONS WILL REMAIN UNFAVORABLE IN THE GULF STREAM INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 9:55 AM EDT, 4 hours 59 minutes earlier.
Area forecast discussion, Mar 23, 9:55 AM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 955 AM EDT SAT MAR 23 2013 .DISCUSSION... LATEST KMLB RADAR SHOWS WARM FRONT CONVECTION LIFTING AND BUCKLING NORTH WITH SPOTTY LIGHT TO MOD PRECIP GENERALLY NORTH OF A LINE FROM ORLANDO/KISSIMMEE TO TITUSVILLE. ASSOCIATED ACTIVITY SHOULD CONTINUE TO LIFT NORTH AND EAST LEAVING CHANCES FOR DEEPER CONVECTION NORTH OF THE FORECAST AREA UNTIL WARM SECTOR INSTABILITY AND HEATING CAN FACILITATE A LITTLE LATER ON. REASONABLE LOW LEVEL MOISTURE AS ATMOSPHERE HAS APPRECIABLY RECOVERED IN THE LAST 24HRS AND WITH TEMPERATURES QUITE COLD ALOFT AT MINUS 14 AT 500MB (KTBW SOUNDING). FROM THE ORLANDO/KISSIMMEE TO TITUSVILLE LINE SOUTHWARD... EXPECT INSTABILITY TO BE RELEASED IN THE ABSENCE OF THICKER CLOUD COVER THIS AFTERNOON. BUNDLED TOGETHER...STRONG STORMS EXPECTED THIS AFTERNOON AREA WIDE. HOWEVER...POPS STILL GREATER NORTH CLOSER TO RETREATING FRONT AND LESSER SOUTH. STRONG WIND GUSTS AND SMALL HAIL POSSIBLE. & .AVIATION...STRATUS AND PATCHY FOG WILL PERSIST THRU 16Z AND GRADUALLY LIFT AND IMPROVE. IFR CEILINGS REMAIN POSSIBLE AT SOME TERMINALS. CONVECTION WILL BREAK OUT WITH SOME DAYTIME HEATING AFT 16Z. THE GREATEST COVERAGE SHOULD BE ACROSS NORTHERN TERMINALS...KISM-KTIX NORTHWARD. GUSTY TSRA POSSIBLE ALL TERMINALS. && .MARINE... TODAY-TONIGHT...WARM FRONT WILL RETREAT NORTHWARD AND BY EVENING BE ACROSS NORTH FLORIDA. SOUTH WINDS AROUND 10 KNOTS INTO TONIGHT BECOMING SOUTHWEST OVERNIGHT AND INCREASING. SOME STRONG STORMS POSSIBLY THIS AFTERNOON PUSHING OFFSHORE TO PROMPT A FEW CONVECTIVE MARINE WARNINGS. && .FIRE WEATHER... SCATTERED LIGHTNING STORMS THIS AFTERNOON WITH STRONG GUSTY WINDS. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...DS LONG TERM....SS
Hazardous weather outlook, Mar 23, 11:09 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1109 AM EDT SAT MAR 23 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-240000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1109 AM EDT SAT MAR 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A WARM FRONT LIFTED ACROSS CENTRAL FLORIDA EARLY TODAY AND IS NOW LOCATED OVER THE NORTHERN PENINSULA. A MOIST AND UNSTABLE AIR MASS COUPLED WITH A WEAK UPPER LEVEL DISTURBANCE IS FORECAST TO PRODUCE SCATTERED THUNDERSTORMS DURING THE AFTERNOON. THE GREATEST CHANCE FOR STORM DEVELOPMENT IS EXPECTED WHERE THE MOST UNSTABLE AIRMASS WILL EXIST...ENCOMPASSING THE COUNTIES OF OKEECHOBEE...MARTIN... ST. LUCIE AND INDIAN RIVER. A FEW OF THE STORMS MAY BECOME STRONG AND PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...HAIL...AND HIGH WIND GUSTS. STORM MOTION WILL BE TOWARD THE NORTHEAST AT 30 TO 35 MPH. SOME OF THE STORMS MAY REACH OSCEOLA AND SOUTHERN BREVARD COUNTY LATER THIS AFTERNOON. A FEW STORMS MAY ALSO DEVELOP FROM AROUND ORLANDO TO CAPE CANAVERAL NORTHWARD LATE THIS AFTERNOON. KEEP AN EYE TO THE SKY TODAY AND PLAN AHEAD IN CASE STORMS THREATEN YOUR AREA WITH DANGEROUS LIGHTNING...HIGH WINDS...AND HAIL. .MARINE THUNDERSTORM GUST IMPACT... ISOLATED TO SCATTERED STRONG STORMS ARE ALSO EXPECTED TO MOVE OFFSHORE THIS AFTERNOON... ESPECIALLY FROM SEBASTIAN INLET SOUTHWARD. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 35 KNOTS OR GREATER AND FREQUENT LIGHTNING STRIKES. MOVEMENT WILL BE TO THE NORTHEAST AT 30 TO 35 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SQUALL LINE IS FORECAST TO MOVE ACROSS THE AREA SUNDAY. THE LINE OF STRONG TO SEVERE STORMS SHOULD STRETCH FROM NEAR JACKSONVILLE TO CEDAR KEY ON THE GULF COAST SHORTLY AFTER SUNRISE...REACHING DAYTONA BEACH TO ST. PETERSBURG BY EARLY AFTERNOON AND VERO BEACH TO NAPLES BY AROUND SUNSET. STORMS ALONG THE LINE SHOULD REMAIN STRONG AS THEY REACH ORLANDO...KISSIMMEE...CAPE CANAVERAL AND MELBOURNE...THEN GRADUALLY WEAKEN AS THE LINE DROPS FARTHER SOUTH. FREQUENT LIGHTNING...LOCALIZED DAMAGING WIND GUSTS AND HAIL WILL BE POSSIBLE AS THE LINE PASSES...ESPECIALLY FROM OSCEOLA AND BREVARD COUNTIES NORTHWARD. CONTINUE TO MONITOR LATER UPDATES ON THIS APPROACHING WEATHER SYSTEM AND HAVE A PLAN TO MOVE TO A SAFE LOCATION INDOORS IF STORMS APPROACH YOUR AREA. WINDS WILL INCREASE AHEAD OF AND BEHIND A COLD FRONT WHICH WILL PASS THROUGH THE AREA SUNDAY NIGHT. POOR TO HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED SUNDAY INTO WEDNESDAY IN THE OPEN ATLANTIC. DRIER AIR BEHIND THE COLD FRONT WILL INCREASE FIRE WEATHER CONCERNS THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED THIS AFTERNOON. SPRATT
In the hours before
Special weather statement, Mar 23, 2:45 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
245 PM EDT SAT MAR 23 2013
FLZ041-141-231945-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
245 PM EDT SAT MAR 23 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER VOLUSIA COUNTY...
* UNTIL 345 PM EDT.
AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GROWING THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL
HAIL OVER LAKE HELEN...MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE NEW SMYRNA BEACH.
ADDITIONAL STRONG STORMS ARE EXPECTED TO DEVELOP OVER VOLUSIA COUNTY
AND PUSH EAST ACROSS THE COAST.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2908 8093 2880 8073 2881 8078 2885 8079
2885 8081 2880 8078 2879 8078 2882 8122
2885 8135 2898 8135 2910 8146 2910 8150
2917 8152 2920 8159 2933 8168 2940 8142
2927 8141 2927 8116 2941 8116 2943 8110
TIME...MOT...LOC 1843Z 250DEG 21KT 2898 8117
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 2:45 PM EDT | Special Weather Statement | MLB | Volusia | 60 min |
| Mar 23, 3:08 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 52 min |
| Mar 23, 3:30 PM EDT | Special Weather Statement | MLB | Seminole | 60 min |
| Mar 23, 3:50 PM EDT | Special Marine Warning | MLB | 85 min | |
| Mar 23, 3:53 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 52 min |
| Mar 23, 5:08 PM EDT | Special Marine Warning | MLB | 52 min |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.